advertisement
Question
Posted by: des | 2007/02/26

probleem deurbraakbloeding

EK het 4mnde terug 'N LAPARATOMIE GEHAD DIE DR HET 'N SIST VAN MY REGTERKANTSTE EIERSTOK VERWYDER!EK IS TANS OP MIRELLE MAAR KRY NOGSTEEDS DEURBRAAK BLOEDING IS DIT NORMAAL?WAT IS DIE KAANS DAT DAAR WEER SISTE SAL ONTWIKKEL?DIE SISTE WAT VERWYDER IS WAS GOEDAARDIG!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Mirelle is a very low dose pill. If you are having breakthrough bleeding, you probably need to change to a higher dose. There is a chnace of the cysts recurring, but this is probably not related to the bleeding.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement